# SDR UALA2011120206626

- Difficulty date: November 30, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,045 hours, 21,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE RECESS AREA PLATE CRACKED .387 INCH.  DAMAGE WAS BLENDED OUT.  CRACK IS NO LONGER PRESENT.  MAJOR REPAIR PER MM 52-11-00.
